# SDR 2018FA0000275

- Difficulty date: July 23, 2018
- Submitted: July 23, 2018
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 47,197 hours, 31,937 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Part number: 655057817
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 47,197 hours, 31,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER AFT ATTACH LUG UPPER BUSHING AFT FACE HAS CORROSION.
